JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NORMED HILBERT ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 3,  2007, pp.403-413
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.3.403
 Title & Authors
NORMED HILBERT ALGEBRAS
Ahn, Sun-Shin; Lee, Kyoung-Ja; So, Keum-Sook;
  PDF(new window)
 Abstract
In this paper, we introduce the notion of a norm in Hilbert algebras, and discuss some properties of Cauchy sequences.
 Keywords
(normed) Hilbert algebra;subalgebra;open/cloesd sphere;Cauchy sequence;
 Language
English
 Cited by
 References
1.
D. Busneag, A note on deductive systems of Hilbert algebra, Kobe J. Math. 2 (1985), 29-35.

2.
D. Busneag, Hilbert algebras with valuation, Math. Japonica 44(2) (1996), 285-289.

3.
D. Busneag, On extensions of pseudo-valuations on Hilbert algebras, Discrete Mathematics 263 (2003), 11-24. crossref(new window)

4.
A. Diego, Sur les algebras de Hilbert, Hermann, Paris, Collection de Logique Math. 21, 1966.

5.
Y. B. Jun, Deductive system of Hilbert algebras, Math. Japonica 43(1) (1996), 51-54.

6.
Y. B. Jun, Normed Fuzzy Implication Algebras, Advances in Algebras (to appear).

7.
H. Rasiowa, An Algebraic Approach to Non-classical Logic, North-Holland, Amsterdam, 1974.